Research Interests:

I am interested in the existence, stability, and dynamics of nonlinear waves in partial differential equations arising from applications.

Preprints:

1. Subharmonic Dynamics of Wave Trains in Systems of Viscous Conservation Laws.
With Mathew Johnson.
In preparation.

Submitted/In Press:

1. On the Modulation of Wave Trains in the Ostrovsky Equation.
With Mathew Johnson and Jeffrey Oregero.
Submitted. (arXiv)

Peer-Reviewed Publications:

8. Convergence of Linear Solutions Through Convergence of Periodic Initial Data.
With Harrison Gaebler.
Journal of Mathematical Analysis and Applications, Vol. 552 No. 1 Article 129698: 17pp, 2025. (doi, arXiv)

7. Nonlinear Subharmonic Dynamics of Spectrally Stable Lugiato-Lefever Periodic Waves.
With Mariana Haragus, Mathew Johnson, and Björn de Rijk.
Communications in Mathematical Physics, Vol. 405 Issue 10 Article 227: 32pp, 2024. (doi, arXiv)

6. Nonlinear Modulational Dynamics of Spectrally Stable Lugiato-Lefever Periodic Waves.
With Mariana Haragus, Mathew Johnson, and Björn de Rijk.
Annales de l'Institut Henri Poincaré, Analyse Non Linéaire, Vol. 40 No. 4: pp. 769-802, 2023. (doi, arXiv)

5. Rigorous Justification of the Whitham Modulation Equations for Equations of Whitham-Type.
With William Clarke and Robert Marangell.
Studies in Applied Mathematics, Vol. 149 Issue 2: pp 297-323, 2022. (doi, arXiv)

4. Subharmonic Dynamics of Wave Trains of the Korteweg-de Vries/Kuramoto-Sivashinsky Equation.
With Mathew Johnson.
Studies in Applied Mathematics, Vol. 148 Issue 3: pp 1274-1302, 2022. (doi, arXiv)

3. Subharmonic Dynamics of Wave Trains in Reaction Diffusion Systems.
With Mathew Johnson.
Physica D, Vol. 422 Article 132891: 24pp, 2021. (doi, arXiv)

2. Linear Modulational and Subharmonic Dynamics of Spectrally Stable Lugiato-Lefever Periodic Waves.
With Mariana Haragus and Mathew Johnson.
Journal of Differential Equations, Vol. 280: pp 315-354, 2021. (doi, arXiv)

1. Modulational Instability of Viscous Fluid Conduit Periodic Waves.
With Mathew Johnson.
SIAM Journal on Mathematical Analysis, Vol. 52 Issue 1: pp 277-305, 2020. (doi, arXiv)

Ph.D. Dissertation:

Modulational and Subharmonic Dynamics of Periodic Waves.
ProQuest, KU ScholarWorks 206pp, 2021. (URI)

Undergraduate Research:

Circles in \(\mathbb{F}_q^2\).
With Jacob Haddock, John Pope, and Jeremy Chapman.
Aletheia, Vol. 2 Issue 1: 7pp, 2017. (PDF, alternative proof of Lemma 2.6.)

In this paper, we investigate how circles may be determined in \(\mathbb{F}_q^2\), the two-dimensional vector space over the finite field \(\mathbb{F}_q\). This investigation is complicated by the fact that two distinct points may have zero distance between them. Nonetheless, we demonstrate that a circle of nonzero radius may be uniquely determined by three distinct, noncollinear points, which pairwise have nonzero distance between them.

Collaborators:

  • William Clarke
  • Harrison Gaebler
  • Mariana Haragus
  • Mark Hoefer
  • Mathew Johnson
  • Robert Marangell
  • Björn de Rijk